MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0330
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2023-00633, 1038671-2025-00403 d10 concomitants: 3994035 200-02-32 - three peg patella 32mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00633, 1038671-2025-00403.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, tibial loosening, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Per information received by the legal department, the patient had an initial right knee replacement on (b)(6) 2015.Approximately 6 years and 9 months after first replace the patient had a revision on (b)(6) 2022.Patient experienced osteolysis, pain and failure of implant.Severe poly wear along the medial and lateral surface with a broken portion of the ps post tip as well.Grossly loose femoral and tibial implants - removed easily with minimal bone loss.Massive distal femoral medial and lateral condyle bone loss - medial condyle was so damaged there was a fracture present that required two screw fixation.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revised to another company's devices.Patient sent to pacu in stable condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, tibial loosening, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key21233336
Report Number1038671-2025-00404
Device Sequence Number8602667
Product Code JWH
UDI-Device Identifier10885862001238
UDI-Public10885862001238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date11/19/2017
Device Catalogue Number02-010-01-0330
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/04/2025
Date Device Manufactured12/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale